# SDR DALA2021110306772

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 86,735 hours, 39,636 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 DURING TEST THE FOLLOWING PSU'S DID NOT OPEN: 1CD, 14 DEF, 20 DEF, 22ABC, 27ABC, 27DEF, 32ABC, LF AFT LAV, R2 DOOR. CORRECTIVE ACTION: REPACKED MASKS PER A320 AMM 35-21-43. OPS TEST GOOD SECOND TIME. (7874965)
